# SDR SWAA2022070720026

- Difficulty date: June 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.500E TO 500H; RT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / [01] REMOVAL AND REPLACEMENT OF R/H AFT TRANSITION ANGLE FROM STA. 500A TO 500I WILL BE ACCOMPLISHED ON TT8Q00D2YC1.;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 REFERRING REPLACEMENT OF TRANSITION ANGLE TO ANOTHER FAULT.
